MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP MEDLINE; PK,ENT

MEDLINE INDUSTRIES, LP MEDLINE; PK,ENT
Catalog Number DYNJ52981A
Medical Device Problem Codes Electrical /Electronic Property Problem (1198); Fire (1245); Electrical Shorting (2926)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/11/2026
Type of Reportable Event Malfunction
Event or Problem Description
According to the facility, on (b)(6) 2026, the bovie cord shorted and the raytec caught fire and dropped to the floor and water was used to stop the fire.
 
Additional Manufacturer Narrative
According to the facility, on (b)(6) 2026, the bovie cord shorted and the raytec caught fire and dropped to the floor and water was used to stop the fire.Facility reports there was a blemish on drapes with no issues with integrity, tegaderm was placed over the area, the surgery was completed and no injuries to the patient.Facility also reports no medical intervention or follow-up care needed.No additional information at this time.It has been determined that the reported event could cause or contribute to serious injury if it were to occur.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.

Brand Name
MEDLINE
Common Device Name
PK,ENT
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093 2753
Manufacturer Contact
alyssa reasner
three lakes drive
northfield, IL 60093-2753
MDR Report Key24681340
Report Number1423395-2026-00049
Device Sequence Number13255932
Product Code OGR
UDI-Device Identifier10889942522941
UDI-Public10889942522941
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberDYNJ52981A
Device Lot Number25JBP958
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/25/2026
Initial Report FDA Received Date03/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/22/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale
Patient Weight73 KG
Patient RaceWhite